# SDR DALA2025071505302

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N510DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 10828
- Aircraft time: 12,638 hours, 3,074 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5010, ON DESCENT THROUGH 14,000 FT BEGAN SMELLING AN ODOR, CONFIRMED WITH JUMPSEATERS SMELL. ALL 4 DONNED O2 MASKS. ODOR PERSISTED THROUGH DESCENT. 1 JUMPSEATER HIT DELUTER ON MASK SHORT FINAL TO SEE IF FUMES DISSIPATED. STATED FUMES WERE STRONGER. TALKING WITH F/A'S WHOLE DESCENT THEY STATED THEY DIDN'T SMELL ANYTHING ABNORMAL IN AFT OF A/C. AT GATE ENG SHUTDOWN BLEEDS OFF FUMES DISSIPATED. CORRECTIVE ACTION: REPLACED NO.1 ENGINE PER AMDS WC 7100-9905LH. (LP 7356916)
